American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[2] R. Benedetti and R. Frigerio. Levels of knotting of spatial handlebodies. Trans. Amer. Math. Soc. 365 (2013) 2099-2167.
Abstract, references, and article information   
View Article: PDF

[3] Stefan Papadima and Alexander I. Suciu. The spectral sequence of an equivariant chain complex and homology with local coefficients. Trans. Amer. Math. Soc. 362 (2010) 2685-2721. MR 2584616.
Abstract, references, and article information   
View Article: PDF

[4] João Faria Martins. The fundamental crossed module of the complement of a knotted surface. Trans. Amer. Math. Soc. 361 (2009) 4593-4630. MR 2506421.
Abstract, references, and article information   
View Article: PDF

[5] Paul Kirk and Charles Livingston. The geography problem for 4-manifolds with specified fundamental group. Trans. Amer. Math. Soc. 361 (2009) 4091-4124. MR 2500880.
Abstract, references, and article information   
View Article: PDF

[6] Stefan Friedl and Taehee Kim. The parity of the Cochran--Harvey invariants of 3--manifolds. Trans. Amer. Math. Soc. 360 (2008) 2909-2922. MR 2379780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ilya Kapovich, Gilbert Levitt, Paul Schupp and Vladimir Shpilrain. Translation equivalence in free groups. Trans. Amer. Math. Soc. 359 (2007) 1527-1546. MR 2272138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tolga Etgü, David McKinnon and B. Doug Park. Lagrangian tori in homotopy elliptic surfaces. Trans. Amer. Math. Soc. 357 (2005) 3757-3774. MR 2146648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Emily Hamilton. Finite quotients of rings and applications to subgroup separability of linear groups. Trans. Amer. Math. Soc. 357 (2005) 1995-2006. MR 2115087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam S. Sikora. Cut numbers of $3$-manifolds. Trans. Amer. Math. Soc. 357 (2005) 2007-2020. MR 2115088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph P. Previte and Eugene Z. Xia. Topological dynamics on moduli spaces II. Trans. Amer. Math. Soc. 354 (2002) 2475-2494. MR 1885660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mikhail Khovanov. Doodle groups. Trans. Amer. Math. Soc. 349 (1997) 2297-2315. MR 1370644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jong Bum Lee, Kyung Bai Lee and Frank Raymond. Seifert manifolds with fiber spherical space forms. Trans. Amer. Math. Soc. 348 (1996) 3763-3798. MR 1348866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] O. Davey, E. Hart and K. Trapp. Computation of Nielsen numbers for maps of closed surfaces. Trans. Amer. Math. Soc. 348 (1996) 3245-3266. MR 1370638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sylvain Gervais. Presentation and central extensions of mapping class groups. Trans. Amer. Math. Soc. 348 (1996) 3097-3132. MR 1327256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cynthia L. Curtis. Generalized Casson invariants for ${\rm SO}(3),\;{\rm U}(2),\;{\rm Spin}(4),$ and ${\rm SO}(4)$ . Trans. Amer. Math. Soc. 343 (1994) 49-86. MR 1207580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard A. Brown. Generalized group presentation and formal deformations of CW complexes . Trans. Amer. Math. Soc. 334 (1992) 519-549. MR 1153010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Teruhiko Soma. $3$-manifold groups with the finitely generated intersection property . Trans. Amer. Math. Soc. 331 (1992) 761-769. MR 1042289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter B. Shalen and Philip Wagreich. Growth rates, $Z\sb p$-homology, and volumes of hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 895-917. MR 1156298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eric Paul Klassen. Representations of knot groups in ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 326 (1991) 795-828. MR 1008696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Juan M. Alonso. Quasi-projective and relative cohomological dimension of groups . Trans. Amer. Math. Soc. 325 (1991) 715-739. MR 991957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. D. Long. Engulfing and subgroup separability for hyperbolic groups . Trans. Amer. Math. Soc. 308 (1988) 849-859. MR 951631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chichen M. Tsau. Algebraic meridians of knot groups . Trans. Amer. Math. Soc. 294 (1986) 733-747. MR 825733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lorenzo Traldi. Milnor's invariants and the completions of link modules . Trans. Amer. Math. Soc. 284 (1984) 401-424. MR 742432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael L. Mihalik. Semistability at the end of a group extension . Trans. Amer. Math. Soc. 277 (1983) 307-321. MR 690054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Takeshi Kaneto. On genus $2$ Heegaard diagrams for the $3$-sphere . Trans. Amer. Math. Soc. 276 (1983) 583-597. MR 688963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2